On the theory of the Cauchy limit problem for differential equations with unbounded operator in a Banach space
Differencialʹnye uravneniâ, Tome 5 (1969) no. 8, pp. 1431-1437
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1969_5_8_a9,
author = {S. M. Sardarly},
title = {On the theory of the {Cauchy} limit problem for differential equations with unbounded operator in a {Banach} space},
journal = {Differencialʹnye uravneni\^a},
pages = {1431--1437},
year = {1969},
volume = {5},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1969_5_8_a9/}
}
TY - JOUR AU - S. M. Sardarly TI - On the theory of the Cauchy limit problem for differential equations with unbounded operator in a Banach space JO - Differencialʹnye uravneniâ PY - 1969 SP - 1431 EP - 1437 VL - 5 IS - 8 UR - http://geodesic.mathdoc.fr/item/DE_1969_5_8_a9/ LA - ru ID - DE_1969_5_8_a9 ER -
S. M. Sardarly. On the theory of the Cauchy limit problem for differential equations with unbounded operator in a Banach space. Differencialʹnye uravneniâ, Tome 5 (1969) no. 8, pp. 1431-1437. http://geodesic.mathdoc.fr/item/DE_1969_5_8_a9/